# SDR IPXA2025091401263

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 29,579 hours, 10,661 cycles
- Engine: Ge CF680C2*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Panel
- Condition: Cracked
- Location: Combust Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG BETWEEN 5 & 6 O CLOCK POS 2 PANEL CRACK OUTTER PANEL.  DURING BORESCOPE INSPECTION, FOUND CRACKS ON PANELS 1 AND 2 AT THE 5/6 O'CLOCK POSITION ON THE COMBUSTION OUTER LINER. ITEM DEFERRED WRT B767 MM 72-00-00-206-361-H00 TABLE 684.
